# SDR SWAA051895

- Difficulty date: June 27, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 52,109 hours, 46,704 cycles
- Engine: Ge CFM563B1
- Engine time: 56,787 hours, 54,751 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM563
- Part serial: 721287
- Condition: Making Metal
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND SEVERAL METAL PARTICLES AT THE NR 1 ENGINE FWD SCAVENGE SCREEN.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
